# SDR 9EKA02162015001

- Difficulty date: December 25, 2014
- Submitted: February 16, 2015
- Operation: Air carrier
- Aircraft: N214EB
- Make and model: Bell 214ST
- Aircraft serial: 28130
- Aircraft time: 8,819 hours
- Engine: Ge CT72A
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Part number: 214031003321
- Part serial: A3
- Condition: Debonded
- Location: Tailboom
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL BOOM, EMPENNAGE METALLIC SKIN, HONEYCOMB STRUCTURE ON RT SIDE JUST AFT OF THE FWD VOR ANTENNA MOUNT WL 74, BS 294 HAS DISBONDED.  INSPECTION WAS PERFORMED IAW BHT ALL SRM 2-13.  TAIL BOOM IS BEING REPLACED WITH REPAIRED SERVICE TAIL BOOM.  DAMAGED TAIL BOOM IS BEING SENT TO REPAIR FACILITY.
